# SDR QXEA200400539

- Difficulty date: July 13, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 14,466 hours, 20,656 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - INBOARD FORWARD SEAT TRACK NR 4 HAS AREAS OF HEAVY CORROSION FROM STATION 201.000 TO 359.400.  REPAIRED IAW RD 8-53-4473 AND RD 8-53-1102.
